IJPAM: Volume 109, No. 2 (2016)
IN -METRIC SPACES
Department of Basic Sciences and Humanities
National Institute of Technology Manipur
Langol, Imphal, 795004, INDIA
Abstract. In this paper, we prove a quadruple common fixed point theorem in -metric space and some results are also given as corollaries. The results obtained are verified with the help of examples.
Received: April 18, 2016
AMS Subject Classification: 54H25, 47H10, 54E50
Key Words and Phrases: quadruple fixed point, quadruple coincidence point, quadruple common fixed point, -metric space, -metric space, -metric space
Download paper from here.
DOI: 10.12732/ijpam.v109i2.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 279 - 293
-METRIC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.